# SDR DXTA2020031603588

- Difficulty date: March 15, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N423QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500468
- Aircraft time: 1,413 hours, 1,130 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 4629001017
- Part serial: 1130
- Condition: Defective
- Location: Te Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL YELLOW CAS ILLUMINATED - IN CRUISE AMBER SWPS FAULT DISPLAYED, WITH FLAP FAIL,  PTRIM BKP FAIL INDICATIONS. //SIGNOFF// REPLACED #1 FCE PART # 462900-1017  SN# 1245 WITH REPAIRED UNIT IAW P-300 AMM 27-03-01-400-801-A PERFORMED FLAPS SYSTEM RIGGING IAW P-300 AMM CHAP 27-50-00-820-801-A OPS CHECK GOOD
